# SDR CNMA20070004

- Difficulty date: January 25, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N240NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 60,269 hours, 9,827 cycles
- Engine: Ge CF650C2B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 23111384
- Part serial: 2208
- Condition: Empty
- Location: Nr 3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 LT DOOR FAILED TO OPEN PNEUMATICALLY IN EMERGENCY OPERATION CHECK.  NR3 LT DOOR EMERGENCY PNEUMATIC STORAGE BOTTLE REPLACED IAW MM 52-17-06.
